# SDR 96ZZZX1781

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25SW
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 360
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Engine Monitor
- Part number: GEM610
- Condition: Interference
- Location: Cockpit Comm
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRAPHIC ENGINE MONITOR (MODEL GEM610) RADIATING RF1 TO BOTH COMM RADIOS ON 132.05 MHZ.
